Volume 2, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Controlled connectivity of closed 1–forms

D Schütz

Algebraic & Geometric Topology 2 (2002) 171–217
Bibliography
1 R Bieri, The geometric invariants of a group. A survey with emphasis on the homotopical approach, from: "Geometric group theory, Vol. 1 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 24 MR1238513
2 R Bieri, R Geoghegan, Connectivity properties of group actions on non-positively curved spaces, Mem. Amer. Math. Soc. 161 (2003) MR1950396
3 R Bieri, R Geoghegan, Kernels of actions on non-positively curved spaces, from: "Geometry and cohomology in group theory (Durham, 1994)", London Math. Soc. Lecture Note Ser. 252, Cambridge Univ. Press (1998) 24 MR1709950
4 R Bieri, W D Neumann, R Strebel, A geometric invariant of discrete groups, Invent. Math. 90 (1987) 451 MR914846
5 R Bieri, B Renz, Valuations on free resolutions and higher geometric invariants of groups, Comment. Math. Helv. 63 (1988) 464 MR960770
6 K S Brown, Finiteness properties of groups, from: "Proceedings of the Northwestern conference on cohomology of groups (Evanston, Ill., 1985)" (1987) 45 MR885095
7 P M Cohn, Free rings and their relations, London Mathematical Society Monographs 19, Academic Press (1985) MR800091
8 O Cornea, A Ranicki, Rigidity and gluing for Morse and Novikov complexes, J. Eur. Math. Soc. $($JEMS$)$ 5 (2003) 343 MR2017851
9 M Damian, Formes fermées non singulières et propriétés de finitude des groupes, Ann. Sci. École Norm. Sup. $(4)$ 33 (2000) 301 MR1775183
10 A Dold, Lectures on algebraic topology, Die Grundlehren der mathematischen Wissenschaften 200, Springer (1972) MR0415602
11 M S Farber, Sharpness of the Novikov inequalities, Funktsional. Anal. i Prilozhen. 19 (1985) 49, 96 MR783706
12 M Farber, Morse–Novikov critical point theory, Cohn localization and Dirichlet units, Commun. Contemp. Math. 1 (1999) 467 MR1719699
13 M Farber, A Ranicki, The Morse–Novikov theory of circle-valued functions and noncommutative localization, Tr. Mat. Inst. Steklova 225 (1999) 381 MR1725953
14 F T Farrell, The obstruction to fibering a manifold over a circle, PhD thesis, Yale University (1967)
15 F T Farrell, The obstruction to fibering a manifold over a circle, from: "Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 2", Gauthier-Villars (1971) 69 MR0423376
16 R Geoghegan, Topological methods in group theory, Graduate Texts in Mathematics 243, Springer (2008) MR2365352
17 M Hutchings, Y J Lee, Circle-valued Morse theory, Reidemeister torsion, and Seiberg–Witten invariants of 3–manifolds, Topology 38 (1999) 861 MR1679802
18 F Latour, Existence de 1–formes fermées non singulières dans une classe de cohomologie de de Rham, Inst. Hautes Études Sci. Publ. Math. (1994) MR1320607
19 J Milnor, Lectures on the $h$–cobordism theorem, Notes by L. Siebenmann and J. Sondow, Princeton University Press (1965) MR0190942
20 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
21 S P Novikov, Multivalued functions and functionals. An analogue of the Morse theory, Dokl. Akad. Nauk SSSR 260 (1981) 31 MR630459
22 A V Pazhitnov, On the sharpness of inequalities of Novikov type for manifolds with a free abelian fundamental group, Mat. Sb. 180 (1989) 1486, 1584 MR1034426
23 A V Pazhitnov, On the Novikov complex for rational Morse forms, Ann. Fac. Sci. Toulouse Math. $(6)$ 4 (1995) 297 MR1344724
24 A V Pazhitnov, Surgery on the Novikov complex, $K$–Theory 10 (1996) 323 MR1404410
25 A Pajitnov, Incidence coefficients in the Novikov complex for Morse forms: rationality and exponential growth properties, arXiv:math.DG/9604004
26 A Pajitnov, $C^0$–generic properties of boundary operators in the Novikov complex, from: "Pseudoperiodic topology", Amer. Math. Soc. Transl. Ser. 2 197, Amer. Math. Soc. (1999) 29 MR1733870
27 M Poźniak, Floer homology, Novikov rings and clean intersections, from: "Northern California Symplectic Geometry Seminar", Amer. Math. Soc. Transl. Ser. 2 196, Amer. Math. Soc. (1999) 119 MR1736217
28 A Ranicki, Finite domination and Novikov rings, Topology 34 (1995) 619 MR1341811
29 A Ranicki, The algebraic construction of the Novikov complex of a circle-valued Morse function, Math. Ann. 322 (2002) 745 MR1905105
30 B Renz, thesis, University of Frankfurt (1987)
31 D Schütz, Gradient flows of closed 1–forms and their closed orbits, Forum Math. 14 (2002) 509 MR1900172
32 D Schütz, One-parameter fixed-point theory and gradient flows of closed 1–forms, $K$–Theory 25 (2002) 59 MR1899700
33 M Schwarz, Morse homology, Progress in Mathematics 111, Birkhäuser Verlag (1993) MR1239174
34 M Schwarz, Equivalences for Morse homology, from: "Geometry and topology in dynamics (Winston–Salem, NC, 1998/San Antonio, TX, 1999)", Contemp. Math. 246, Amer. Math. Soc. (1999) 197 MR1732382
35 V V Sharko, The stable algebra of Morse theory, Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990) 607, 656 MR1072697
36 L C Siebenmann, A total Whitehead torsion obstruction to fibering over the circle, Comment. Math. Helv. 45 (1970) 1 MR0287564